# SDR ASAA2021031734305

- Difficulty date: March 17, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 33,324 hours, 9,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT L1 DOOR INOPERATIVE. GROUNDED - YES. REMOVED AND REPLACED POWER SUPPY FOR L1 DOOR REF B737-800 AMM 33-51-06. OPS CHECK NORMAL PER SAME.
